RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 2001, Volume 35

A B D F G I K L M N O P R S T V Z Full List
M. S. Agranovich
Spectral Problems for the Dirac System with Spectral Parameter in Local Boundary Conditions
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  1–18
A. A. Akhmetshin, Yu. S. Vol'vovskii
The Dynamics of Zeros of Finite-Gap Solutions of the Schrödinger Equation
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  8–19
A. R. Alimov
On the Structure of the Complements of Chebyshev Sets
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  19–27
A. N. Andrianov
Around the Ikeda Lift
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  70–74
V. I. Arnol'd
Lagrangian Grassmannian of a Quaternion Hypersymplectic Space
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  74–77
V. I. Arnol'd
Complexification of Tetrahedron and Pseudo-Projective Transformations
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  1–7
Sh. A. Ayupov, N. A. Azamov
Representation of Skew-Hermitian Elements in von Neumann Algebras by Skew Commutators
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  75–77
N. A. Azamov, see Sh. A. Ayupov
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  75–77
T. Ya. Azizov, V. K. Kiriakidi, G. A. Kurina
An Indefinite Approach to the Reduction of a Nonnegative Hamiltonian Operator Function to a Block Diagonal Form
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  73–75
Yu. M. Berezanskii, D. A. Merzheyevskiy
The Chaotic Decomposition for the Gamma Field
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  81–84
A. E. Biryuk
Spectral Properties of Solutions of the Burgers Equation with Small Dissipation
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  1–15
V. M. Buchstaber, E. G. Rees
A Constructive Proof of the Generalized Gelfand Isomorphism
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  20–25
I. M. Dektyarev
Analogs of Essential Singularities for Sequences of Polynomial Mappings
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  26–31
N. E. Dobrinskaya
Classification Problem for Quasitoric Manifolds over a Given Simple Polytope
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  3–11
A. A. Dosiev
Ultraspectra of a Representation of a Banach Lie Algebra
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  80–84
Yu. N. Fedorov
An Ellipsoidal Billiard with a Quadratic Potential
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  48–59
B. L. Feigin, see S. A. Loktev
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  53–61
H. Gargoubi, V. Yu. Ovsienko
Modules of Differential Operators on the Real Line
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  16–22
B. D. Gel'man
A Generalized Implicit Function Theorem
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  28–35
M. L. Gorbachuk, Yu. G. Mokrousov
Conditions for Subspaces of Analytic Vectors of a Closed Operator in a Banach Space to Be Dense
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  77–80
G. M. Gubreev
The Structure of Model Volterra Operators, Biorthogonal Expansions, and Interpolation in Regular de Branges Spaces
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  74–78
R. S. Ismagilov
Dixmier Traces and Unitary Representations
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  40–52
V. Y. Kaloshin
The Hilbert–Arnold Problem and an Estimate of the Cyclicity of Polycycles on the Plane and in Space
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  78–81
G. A. Kalyabin
An Asymptotic Formula for the Minimum Eigenvalues of Hilbert Type Matrices
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  80–84
V. M. Keselman, see V. A. Zorich
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  12–23
B. N. Khabibullin
On the Rubel–Taylor Problem on a Representation of Holomorphic Functions
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  91–94
A. G. Khovanskii
On the Continuability of Multivalued Analytic Functions to an Analytic Subset
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  62–73
V. K. Kiriakidi, see T. Ya. Azizov
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  73–75
A. G. Kostyuchenko, K. A. Mirzoev
Complete Indefiniteness Tests for Jacobi Matrices with Matrix Entries
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  32–37
G. A. Kurina, see T. Ya. Azizov
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  73–75
V. A. Kurlin
Dynnikov Three-Page Diagrams of Spatial $3$-Valent Graphs
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  84–88
E. D. Livshits
Continuous Almost Best Approximations in $C[0,1]$
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  85–87
S. A. Loktev, B. L. Feigin
On the Finitization of the Gordon Identities
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  53–61
V. M. Manuilov
On Asymptotic Homomorphisms into Calkin Algebras
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  81–84
D. A. Merzheyevskiy, see Yu. M. Berezanskii
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  81–84
K. A. Mirzoev, see A. G. Kostyuchenko
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  32–37
O. I. Mokhov
Compatible and Almost Compatible Pseudo-Riemannian Metrics
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  24–36
Yu. G. Mokrousov, see M. L. Gorbachuk
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  77–80
V. S. Moldavskii
Moduli of Elliptic Curves and Rotation Numbers of Circle Diffeomorphisms
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  88–91
V. E. Nazaikinskii, B. Yu. Sternin
The Index Locality Principle in Elliptic Theory
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  37–52
V. Yu. Ovsienko, see H. Gargoubi
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  16–22
V. P. Palamodov
Fourier Integrals, Special Functions, and the Semicontinuity Phenomenon
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  53–63
A. N. Parshin
The Krichever Correspondence for Algebraic Surfaces
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  88–90
D. I. Piontkovskii
On the Hilbert Series of Koszul Algebras
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  64–69
D. A. Popov
The Generalized Radon Transform on the Plane, the Inverse Transform, and the Cavalieri Conditions
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  38–53
V. S. Rabinovich
Stability of the Inverse Operators of Boundary Value Problems in Smooth Expanding Domains
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  85–87
E. G. Rees, see V. M. Buchstaber
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  20–25
V. V. Ryzhikov
On the Ranks of an Ergodic Automorphism $T\times T$
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  84–87
V. D. Sedykh
Some Invariants of Admissible Homotopies of Space Curves
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  54–66
S. V. Shadrin
The Complement of the Bifurcation Diagram of Trigonometric Polynomials
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  93–95
I. G. Shcherbak
Noncrystallographic Coxeter Groups and Boundary Singularities
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  92–94
O. K. Sheinman
The Fermion Model of Representations of Affine Krichever–Novikov Algebras
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  60–72
A. I. Shtern
Structure Properties and Real Continuous Bounded 2-Cohomology of Locally Compact Groups
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  67–80
V. S. Shulman, see Yu. V. Turovskii
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  88–91
I. B. Simonenko
Szegö Type Limit Theorems for Multidimensional Discrete Convolution Operators with Continuous Symbols
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  91–93
S. A. Stepin
On the Friedrichs Model in One-Velocity Transport Theory
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  87–92
B. Yu. Sternin, see V. E. Nazaikinskii
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  37–52
V. A. Timorin
On Polytopes that are Simple at the Edges
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  36–47
Yu. V. Turovskii, V. S. Shulman
Radicals in Banach Algebras and Some Problems in the Theory of Radical Banach Algebras
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  88–91
A. M. Vashevnik
Towards the Definition of Generalized Chebyshev Polynomials over Finite Fields
Funktsional. Anal. i Prilozhen., 2001, Volume 35:3,  77–79
Yu. S. Vol'vovskii, see A. A. Akhmetshin
Funktsional. Anal. i Prilozhen., 2001, Volume 35:4,  8–19
V. V. Zhikov
To the Problem of Passage to the Limit in Divergent Nonuniformly Elliptic Equations
Funktsional. Anal. i Prilozhen., 2001, Volume 35:1,  23–39
V. A. Zorich, V. M. Kesel'man
The Isoperimetric Inequality on Manifolds of Conformally Hyperbolic Type
Funktsional. Anal. i Prilozhen., 2001, Volume 35:2,  12–23
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020